# SDR DL76L040051

- Difficulty date: January 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 27,630 hours, 4,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T220137C
- Part serial: 37
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OCCURRED TO INBOARD T/E MAIN FLAP LOWER SKIN DUE TO MLG TREAD SEPARATION.  DENT FOUND DURING MTC AND INSPECTION OF AIRCRAFT AFTER FLIGHT.  DENT WAS CUT OUT AND REPAIRED WITH  METAL BOND REPAIR.  REPAIRED PER ERA 426883-14.
